Facebook Pixel
EmpowHER Guest

MIssed 5 pills in week one, now bleeding.

By Anonymous September 21, 2012 - 3:22am
Rate This

Hi, i'm on Cilest and missed the first five pills in a row due to the chemist not having them in. I did have unprotected sex with my boyfriend. I assumed (stupidly) the first ones wouldn't matter so much but was then told by a friend they're important to take as i would have in total gone 12 days without having any. I did an online ovulation calculator to try and put my mind at rest and turns out i would have been ovulating on a couple of the days i missed. Iv now started bleeding and have pains in my lower back and abdomen. Is this because iv messed my pills up or could i be pregnant?

The dates if it helps are -
1st Sep - first day of last period finished 5th Sep
7th Sep - Was supposed to start taking pill again
Missed 7th,8th,9th,10th & 11th Sep
Have started bleeding and getting cramps 20th Sep

Add a Comment2 Comments

Dear Anon,

You should always assume that you can get pregnant with unprotected sex-- no matter what time of the month it is. 

When is your next period due? If you are late then you can go ahead and test for pregnancy. If this bleeding is your withdrawal bleeding from the pills and you're expecting your period around this time then you are not pregnant.

Good luck,


September 21, 2012 - 6:49am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Dear Rosa

Thanks for your help, my next period is due on about the 30th Sep.

September 21, 2012 - 7:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.